# SDR C2XAIA361

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLT 4121 - DURING FLIGHT ON APPROACH TO IAH, CREW REPORTED ELECTRICAL SMOKE IN THE COCKPIT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE VERIFIED OPERATION OF AFFECTED SYSTEMS AND PERFORMED A VISUAL INSPECTION OF EQUIPMENT AND WIRING IN THE COCKPIT.  NO DEFECTS WERE FOUND AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  NO FURTHER INCIDENTS HAVE BEEN REPORTED TO-DATE.
